# SDR 2006UALA00173

- Difficulty date: January 31, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 771
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBEAM AT STA 771 LBL 2, STR 27L IS CORRODED.  BLENDED CORRODED AREA, MATERIAL LOSS OUT OF LIMITS REF SRM 53-60-53.  REMOVED DAMAGED AREA, FABRICATED REPAIR STRAP, BACK DRILLED FASTENER HOLES REF 53-42-97.  PAINTED REPAIR, INSTALLED REPAIR STRAP WITH FAYING SEAL, REINSTALLED FLOORBOARD SPLICE.
